ON FANO MANIFOLDS WITH NORMAL PROJECTIVE CONNECTIONS

Loading...
Thumbnail Image

Date

1994-04

Journal Title

Journal ISSN

Volume Title

Repository Usage Stats

8
views
5
downloads

Citation Stats

Abstract

<jats:p> In this paper, we show that a Fano manifold with a normal projective connection is necessarily a projective space. This answers a question raised by Kobayashi and Ochiai. </jats:p>

Department

Description

Provenance

Subjects

Citation

Published Version (Please cite this version)

10.1142/s0129167x94000164

Publication Info

YE, YUN-GANG (1994). ON FANO MANIFOLDS WITH NORMAL PROJECTIVE CONNECTIONS. International Journal of Mathematics, 05(02). pp. 265–271. 10.1142/s0129167x94000164 Retrieved from https://hdl.handle.net/10161/28316.

This is constructed from limited available data and may be imprecise. To cite this article, please review & use the official citation provided by the journal.


Unless otherwise indicated, scholarly articles published by Duke faculty members are made available here with a CC-BY-NC (Creative Commons Attribution Non-Commercial) license, as enabled by the Duke Open Access Policy. If you wish to use the materials in ways not already permitted under CC-BY-NC, please consult the copyright owner. Other materials are made available here through the author’s grant of a non-exclusive license to make their work openly accessible.